Global gradient estimates for the borderline case of double phase problems with BMO coefficients in nonsmooth domains
By Sun-Sig Byun, Jehan Oh. 2017
48 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/4627f2d0055823f37a4862e8899cdf1517d41884
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Cristiana De Filippis
- Giuseppe Mingione
- Paolo Baroni
- Maria Colombo
- Patrick Winkert
- Vicentiu D. Rădulescu
- Giampiero Palatucci
- P. Hasto
In Computational Theory and Mathematics
- Cristiana De Filippis
- Giuseppe Mingione
- Paolo Baroni
- Patrick Winkert
- Maria Colombo
- P. Hasto
- Vicentiu D. Rădulescu
- Jihoon Ok
Citations in the corpus
- Regularity for general functionals with double phase (2017, result): “3), while further results in this direction can be for instance found in [2, 3, 4, 8, 11, 9, 12, 13, 14, 20, 47, 48, 49, 52]; see also the work of Ragusa & Tachikawa for partial regularity [50, 51, 52].”
- Hölder regularity for nonlocal double phase equations (2019, result): “We refer, for instance, to [2, 3, 7, 12–14, 25, 34] and the references therein.”
- Maximal regularity for local minimizers of non-autonomous functionals (2019, unknown): “[9, 16].”